Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Small child, urticaria, rashes on eyes, hands, swelling in legs, boils on cheeks. Cure?

Hi I am XXXXX. My 2 yr old son had urticaria. Rashes all over hid body , eyes hands and legs swollen and itching. It has been 10 days we stopped atarax . We had given for 2 weeks. Now little itching is there and some dry tiny boil type on his cheek. We can see if we watch keenly. Little itching still there at times. Is it ok?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic,
Your child had generalized urticaria.
For itching you can apply a calamine containing lotion externally over skin.
If there is severe itching you can give atarax in prescribed dose for 2 to 3 days.
But the cause of allergy to be looked in to.
Any change in food, any allergy to pet animal or clothing should be checked.
If it is persisting consult your Pediatrician for further advise.
Hope I have answered your query.
Answered: Fri, 1 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor